# SDR 0201433224

- Difficulty date: May 5, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 00273
- Aircraft time: 33,302 hours, 14,656 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Module
- Part number: PG1152AC03
- Part serial: 91012338
- Condition: Faulty
- Location: Cockpit
- Part time: 33,308 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN'S AIRSPEED INDICATION WAS AT 40 KNOTS WHEN THE FIRST OFFICER'S WAS 80 KNOTS.  ABORTED TAKEOFF AT 105 KNOTS AND TAXIED TO GATE.  CLEARED CAPTAIN'S PITOT LINE.  REPLACED NR 1 PITOT PROBE, LEFT AIR DATA MODULE, AND NR 1 AIR DATA INERTIAL REFERENCE UNIT.  LEAK AND FUNCTIONAL TEST OF ALTITUDE, AIRSPEED, AND AIR DATA SYSTEM CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
